# SDR SIMA201009601

- Difficulty date: April 4, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 15,012 hours, 13,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 73777
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND THAT THE AFT EMERGENCY LIGHTS ARE ON ALL TIME.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 EMERGENCY BATTERY AND POWER SUPPLY.  ALL CHECKS GOOD PER EMB AMM 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
